Double quantum well electronic energy spectrum within a tilted magnetic field

Elagoz S., Elagoz H., Sari H., Ergun Y., Karasu P., Sokmen I.

SUPERLATTICES AND MICROSTRUCTURES, vol.26, no.5, pp.299-305, 1999 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 5
  • Publication Date: 1999
  • Doi Number: 10.1006/spmi.1999.0781
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.299-305
  • Keywords: heterostructures, quantum wells, tilted magnetic field
  • Dokuz Eylül University Affiliated: No


The analytical solutions of the Schrodinger equation for a double quantum well structure (DQWS) subjected to an externally applied tilted magnetic field are obtained and the results are discussed. The dependency of the energy spectrum of the system on the applied magnetic field direction is also given. (C) 1999 Academic Press.